Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 27, NWS Riverton, WY

June 12, 2017Johnson County, Natrona County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 7:18 PM MDT for Johnson County, Natrona County, Wyoming. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 7:18 PM MDT (01:18 UTC)
Expired
Jun 12, 2017, 7:45 PM MDT
In force
27 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, WY, Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 193 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:37 PM MDTHAIL 0.88Edgerton, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2386 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS55 KRIW 130118
SVRRIW
WYC019-025-130145-
/O.NEW.KRIW.SV.W.0027.170613T0118Z-170613T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
718 PM MDT MON JUN 12 2017

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Johnson County in north central Wyoming...
  Northeastern Natrona County in central Wyoming...

* Until 745 PM MDT

* At 718 PM MDT, severe thunderstorms were located along a line
  extending from near Teapot Rock to near Glenrock to near Campbell
  Creek Campground, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Teapot Rock around 725 PM MDT. 
  Midwest and Edgerton around 730 PM MDT. 

Other locations impacted by these severe thunderstorms include
Midwest School, Salt Creek Country Club, Edness Kimball Wilkins State
Park and Casper Wind Enxco Incorporation Wind Farm.

This includes Interstate 25 between mile markers 176 and 180, and
between mile markers 201 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4349 10608 4271 10608 4327 10653 4389 10601
      4350 10602
TIME...MOT...LOC 0118Z 207DEG 44KT 4325 10627 4285 10591 4241 10582 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Braun
2 follow-up statements
158 
WWUS55 KRIW 130122
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
722 PM MDT MON JUN 12 2017

WYC019-025-130145-
/O.CON.KRIW.SV.W.0027.000000T0000Z-170613T0145Z/
Johnson-Natrona-
722 PM MDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES...

At 721 PM MDT, severe thunderstorms were located along a line
extending from near Teapot Rock to near Glenrock to near Campbell
Creek Campground, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Teapot Rock around 725 PM MDT. 
  Midwest and Edgerton around 735 PM MDT. 

This includes Interstate 25 between mile markers 176 and 180, and 
between mile markers 201 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4349 10608 4271 10608 4327 10653 4389 10601
      4350 10602
TIME...MOT...LOC 0121Z 207DEG 44KT 4325 10627 4285 10591 4241 10582 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Braun
380 
WWUS55 KRIW 130132
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
732 PM MDT MON JUN 12 2017

WYC019-025-130145-
/O.CON.KRIW.SV.W.0027.000000T0000Z-170613T0145Z/
Johnson-Natrona-
732 PM MDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES...

At 732 PM MDT, severe thunderstorms were located along a line
extending from near Teapot Rock to near Glenrock to near Campbell
Creek Campground, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Teapot Rock around 735 PM MDT. 
  Midwest and Edgerton around 740 PM MDT. 

This includes Interstate 25 between mile markers 176 and 180, and 
between mile markers 201 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4349 10608 4271 10608 4327 10653 4389 10601
      4350 10602
TIME...MOT...LOC 0132Z 207DEG 44KT 4328 10625 4288 10589 4244 10580 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Braun

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:56 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 12, 4:56 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
456 PM MDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 406 PM MDT Mon Jun 12 2017

Quite a hodge podge of weather taking place across our large
piece of real estate at the present time. Currently, a swath of
southerly divergent flow is fanning out toward the north across
the eastern half of our CWA ahead of the main culprit for all of our
current weather, the closed low, now appearing to be located at
the Oregon/Nevada/Idaho triple point. This divergent flow, coupled
with high capes and very negative lifted indices, have justified
a severe thunderstorm watch for our north and east zones. The most
unstable location now appears to be located over Natrona County
where lifted indices are down to -7 and capes of around 2500 J/KG
are located. Strong thunderstorms are fanning out toward the
north and northeast from Big Horn County, down through the Eastern
Big Horn Basin, and into Natrona County, as well as points north
and east from there. In the meantime, much drier air is punching
in from the south southwest behind these storms where a well
defined dry line exists. Dew points range from 57 in Casper to 41
in Riverton, 25 at Beaver Rim. This dry air will inhibit much in
the way of thunderstorm activity south and west of this boundary.
Currently our CWA has three very distinct airmasses over the area.
As previously mentioned, warm, moist and unstable in our north
and east zones. Then a warm and dry airmass across the southeast
quarter of the CWA just south of the dry line, and finally a cold
and increasingly moist airmass in western and central Sweetwater
County and into Western Wyoming within the bottom of the large
circulation circulating around the large aforementioned low
pressure center. The cold air is nosing in from the southwest
where Evanston, in the SLC CWA in Uinta County, experienced the
asct fropa with a temperature plunge to 33 degrees along with a
46 mph wind gust resulting in a 16 degree wind chill along with
heavy snowfall. Kemmerer also had snowfall. The high wind warning
in effect will let ride through 9 pm as this front plows on
through. The pressure gradient with this storm system should still
be tight enough around the southern portion of the circulation
that another high wind hilite may be needed for the Southern Wind
Corridor for Tuesday afternoon behind the fropa. But because there
is already a high wind warning in effect for most of these areas,
we felt we should hold off with hilites for additional wind after
the present high wind warning expires to avoid confusion with the
public. Cold air and moisture circulating around the back side of
the low as it travels across Yellowstone Park and up into Montana
will transition the ongoing convection in Northwest Wyoming to
more stratiform rain, and then to snowfall tonight along with
stratiform rain and snow moving east from Idaho, into the rest of
Western Wyoming, turning to all snow later tonight, and
continuing through Tuesday. In fact, a winter weather advisory was
just recently sent for the far west valid from midnight tonight
through 00z Wednesday except 18Z Tuesday for the western valleys.
Wrap around isentropic lift will enhance snowfall late tonight and
into Tuesday morning. We are looking at 1 to 3 inches of snowfall
for the lower elevations of the west by 18z Tuesday, but then
melting off Tuesday afternoon. We expect anywhere from 4 to 12
inches of snowfall above 7500 feet in the western mtns with isold
amounts of 14 inches possible in the tetons. Even though the
valleys will not see much snow, given the time of year, the number
of tourists around, and the sharp contrasts in temperatures, we
felt it was justified. The low pressure will begin to pull away
from the area by Tuesday evening.

.LONG TERM...(Tuesday night through Monday)
Issued at 406 PM MDT Mon Jun 12 2017

|By Tuesday evening, the upper level low pressure system will be
centered over SE MT moving northeastward into western ND.  Still
expecting rain and snow showers over the mountains of western and
central WY, but activity in the lower elevations of northern WY
should quickly diminish.  As the low lifts NEward, the colder air
also pulls north, and 700mb temps across the area Wednesday morning
will range from around -2C over YNP to +2-4C over central and
southern WY.  A weak ridge develops over ID behind the low, and
serves to continue moderate westerly flow over WY Wednesday with
some clouds over the northern 2/3 of the state.  Temperatures will
remain mild, but gradually warm each day.  More zonal flow then
moves over the area Thursday, bringing some mid level moisture to NW
WY for a slight chance of showers Thursday afternoon into the
evening.

The medium range models indicate a short wave trough in the PacNW
Thursday night in fairly zonal flow.  The ECMWF brings the moisture
further eastward in the fast flow, while the GFS holds off until
Friday morning.  With Friday a bit warmer, showers appear likely in
across the NW mountain, coupled with moderate westerly wind across
southern WY, and a weak back door front moving southward from MT
into north central WY.  All forecast guidance shows Friday night
with a sagging broad trough over the area, with a chance of showers
along the boundary from northern into central WY.  Northwest flow on
Saturday may allow for some showers with the weak boundary draped
from NE to SE across the state, as afternoon temps near Flaming
Gorge reach around 80, with 70 in Buffalo.  Sunday and Monday will
then see high pressure over the far SW US strengthen and push
northward bringing temperatures back into the upper 70s and 80s for
the lower elevations, with some showers across northern WY.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 406 PM MDT Mon Jun 12 2017

.AVIATION...00Z Issuance

As previously mentioned, the next 24 hours looks to be very busy
weather-wise across western and central WY.  First impact this
afternoon will be strong southerly wind across south central WY
moving northward into Upper Green River Basin and central WY as the
day progresses.  Second, thunderstorms are expected this afternoon
and evening over both northwest WY and north central WY.  The storms
over NW WY will combine with strong southerly wind to create strong
outflow gusts as well as small to moderate hail.  Several severe
thunderstorms are already moving through eastern ID.  North central
WY will see a potential for strong thunderstorms as well, combined
with a tornado threat due to low level veering and increased surface
moisture.  After 21-22Z, a westerly push will the shift the winds
starting in western WY at KBPI and move northeastward through the
area.  This westerly flow should transition the thunderstorms to
showers.  MVFR conditions in and around storms are highly likely.

After 06Z Tue, additional shower activity is expected to develop
over the west with snow levels dipping down to around 7000-7500
feet. Have indicated rain mixed with snow mainly at KJAC and
possibly at KPNA. Another westerly push is expected across the area
Tuesday between 12-18Z as the main cold front moves through the area
and enhances precipitation across western WY.  Expect conditions to
gradually improve then Wednesday evening as the low pressure system
lifts north.  Also expect higher elevations to be obscured after
03Z/Tue.

&&

.FIRE WEATHER...
Issued AT 406 PM MDT Mon Jun 12 2017

A boundary across the area will initiate strong thunderstorms
across northern and eastern zones through around 10 pm this
evening. Much drier air will punch in from the southwest for the
remainder of this afternoon in Central Wyoming, eventually
reaching northeast Wyoming later this evening. In the meantime,
much colder air and moisture will be continue to work its way into
Western Wyoming delivering accumulating snowfall to Western
Wyoming tonight and Tuesday. Expect very windy conditions in
Southern Wyoming through about 2100 this evening and again Tuesday
afternoon.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MDT this evening for WYZ018-019-
025>030.

Winter Weather Advisory from midnight tonight to noon MDT
Tuesday for WYZ013-023-025.

Winter Weather Advisory from midnight tonight to 6 PM MDT
Tuesday for WYZ001-002-012-014-015-024.

&&

SHORT TERM...Lipson
LONG TERM...McDonald
AVIATION...McDonald
FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
357 PM MDT Mon Jun 12 2017

WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
357 PM MDT Mon Jun 12 2017

...Severe Thunderstorm Watch for Northern and Eastern Wyoming
through 10 pm this evening...

...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...

...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...

...Winter Weather Advisory for Western Wyoming for late tonight
and Tuesday...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will continue to develop this afternoon
and evening. Some storms will likely become severe this afternoon
and evening with large hail, damaging winds and even an isolated
tornado possible. The best chance of severe weather will be in
Natrona and Northern Wyoming.

High winds are likely across portions of Sweetwater, southeastern
Fremont Counties, Sublette, and Southern Lincoln Counties.

Snow will move into the higher elevations in Western Wyoming this
evening, eventually reaching the western valley floors by Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday...Heavy wet snowfall likely in the the northern and
western mountains, including Grand Teton and Yellowstone National
Parks. Snowfall, slick roads and limited visibility likely over
mountain passes. A few inches of snow possible in far west valleys
Tuesday morning. Very windy across southern and central areas.

.SPOTTER INFORMATION STATEMENT...Spotter activation will be required
today and tonight across central Wyoming. Please report hail size,
wind speeds greater than 50 mph, any flooding, snow and rainfall
amounts. Thank you.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 12, 6:42 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Riverton WY
642 PM MDT MON JUN 12 2017

WYZ020-022-130115-
Casper Mountain-Natrona County Lower Elevations-
642 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
715 PM MDT...

At 641 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Beartrap Meadows County Park, which is 15 miles south
of Casper, moving north at 30 mph.

Nickel size hail...wind gusts up to 50 mph...and possibl clouds
e funnel clouds will be possible with this storm.

This strong thunderstorm will be near...
  Beartrap Meadows County Park and Hogadon Ski Area around 700 PM
  MDT.
  Red Butte and Paradise Valley around 710 PM MDT.
  Casper, Mills, Evansville and Bar Nunn around 715 PM MDT.

This includes Interstate 25 between mile markers 180 and 192.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4256 10612 4252 10636 4288 10654 4294 10618
TIME...MOT...LOC 0041Z 166DEG 25KT 4262 10627

Braun
Special weather statement, Jun 12, 6:45 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Riverton WY
645 PM MDT MON JUN 12 2017

WYZ010-011-020-130115-
Southeast Johnson County-Northeast Johnson County-Natrona County
Lower Elevations-
645 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHEASTERN
NATRONA COUNTIES UNTIL 715 PM MDT...

At 645 PM MDT, Doppler radar was tracking a strong thunderstorm near
Edgerton, which is 30 miles southeast of Kaycee, moving north at 75
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Linch around 655 PM MDT.
  Fort Reno Historical Site around 705 PM MDT.

Other locations impacted by this storm include Salt Creek Country
Club, Sussex and Midwest School.

This includes Interstate 90 between mile markers 79 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4350 10602 4349 10608 4335 10608 4335 10627
      4434 10634 4434 10602
TIME...MOT...LOC 0045Z 180DEG 65KT 4344 10616

Braun
Local storm report, Jun 12, 6:49 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          2 W BAR NUNN            42.93N 106.39W
06/12/2017                   NATRONA            WY   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A BRIEF TORNADO TOUCHDOWN
            NORTH OF THE US 20/26 BYPASS WEST OF BAR NUNN.

0644 PM     FUNNEL CLOUD     20 S BUFFALO            44.05N 106.72W
06/12/2017                   JOHNSON            WY   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE REPORTED A FUNNEL CLOUD NEAR
            MILEPOST 280 ON I-25 BETWEEN KAYCEE AND BUFFALO.

&&

CJONES
Special weather statement, Jun 12, 6:51 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
651 PM MDT MON JUN 12 2017

WYZ006-009-130115-
Southeast Big Horn Basin-Bighorn Mountains Southeast-
651 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND EASTERN
WASHAKIE COUNTIES UNTIL 715 PM MDT...

At 650 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Big Trails to 16 miles west of Hole In The
Wall. Movement was north at 70 mph.

Nickel size hail...funnel clouds...and winds in excess of 50 mph
will be possible with these storms.

Strong thunderstorms will be near...
  Big Trails around 655 PM MDT.
  Ten Sleep and Tensleep Canyon around 710 PM MDT.

Other locations impacted by these storms include Wigwam Fish Rearing
Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4350 10694 4356 10723 4367 10713 4370 10716
      4384 10711 4386 10728 4368 10725 4362 10731
      4365 10737 4360 10741 4417 10753 4417 10746
      4401 10731 4395 10727 4387 10729 4385 10717
      4387 10708 4408 10707
TIME...MOT...LOC 0050Z 164DEG 59KT 4374 10732 4357 10714

Braun
Special weather statement, Jun 12, 7:12 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Riverton WY
712 PM MDT MON JUN 12 2017

WYZ010-011-130145-
Southeast Johnson County-Northeast Johnson County-
712 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
745 PM MDT...

At 712 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Reno Historical Site, which is 26 miles east of Kaycee, moving
north at 60 mph.

Nickel size hail...funnel clouds...and wind gusts up to 50 mph will
be possible with this storm.

This strong thunderstorm will be near...
  Powder River Rest Area around 735 PM MDT.

This includes Interstate 90 between mile markers 82 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central Wyoming.

LAT...LON 4376 10603 4377 10628 4438 10629 4437 10602
      4388 10601
TIME...MOT...LOC 0112Z 183DEG 52KT 4385 10615

Braun
Local storm report, Jun 12, 7:13 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
713 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TORNADO          4 W BURLINGTON          44.45N 108.51W
06/12/2017                   BIG HORN           WY   PUBLIC

            PHOTO RECEIVED OF ROPE TORNADO WEST OF BURLINGTON

&&

CJONES

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:00 PM MDTTornado Warning Tornado observedRIWJohnson30 min
Jun 12, 6:02 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park19 min
Jun 12, 6:18 PM MDTSevere Thunderstorm WarningRIWNatrona26 min
Jun 12, 6:19 PM MDTSevere Thunderstorm WarningRIWPark15 min
Jun 12, 6:19 PM MDTTornado Warning Tornado observedRIWBig Horn, Washakie26 min
Jun 12, 6:20 PM MDTSpecial Weather StatementRIWWashakie25 min
Jun 12, 6:24 PM MDTSpecial Weather StatementRIWNatrona36 min
Jun 12, 6:32 PM MDTTornado WarningRIWJohnson28 min
Jun 12, 6:35 PM MDTSpecial Weather StatementRIWNatrona25 min
Jun 12, 6:36 PM MDTSpecial Weather StatementRIW24 min
Jun 12, 6:40 PM MDTTornado Warning Tornado observedRIWNatrona35 min
Jun 12, 6:42 PM MDTSpecial Weather StatementRIWNatrona33 min
Jun 12, 6:45 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 12, 6:51 PM MDTSpecial Weather StatementRIWWashakie24 min
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie34 min
Jun 12, 7:02 PM MDTSevere Thunderstorm WarningRIWJohnson43 min
Jun 12, 7:07 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona53 min
Jun 12, 7:12 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 7:16 PM MDTAreal Flood AdvisoryRIWJohnson4 hr
Jun 12, 7:34 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie19 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningRIWJohnson46 min
Jun 12, 7:46 PM MDTSpecial Weather StatementRIW29 min
Jun 12, 7:49 PM MDTSpecial Weather StatementRIW26 min
Jun 12, 8:02 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 12, 8:03 PM MDTSpecial Weather StatementRIWJohnson27 min
Jun 12, 8:13 PM MDTSpecial Weather StatementRIWBig Horn32 min
Jun 12, 8:18 PM MDTSpecial Weather StatementRIWPark27 min
Jun 12, 8:21 PM MDTSpecial Weather StatementRIWBig Horn24 min
Jun 12, 8:31 PM MDTSpecial Weather StatementRIWJohnson29 min
Jun 12, 8:45 PM MDTSpecial Weather StatementRIW45 min
Jun 12, 8:47 PM MDTFlash Flood WarningRIWJohnson4 hr
Jun 12, 8:52 PM MDTFlash Flood WarningRIWJohnson4 hr
Jun 12, 8:57 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 9:27 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 10:56 PM MDTHigh Wind WarningRIWFremont, Natrona, Sweetwater22 hr
Jun 13, 12:22 AM MDTFlash Flood WarningRIWJohnson4 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.